# SDR SWIA2020090452197

- Difficulty date: July 16, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:  EXTERNAL POWER SERVICE PANEL LOWER MOUNTING BRACKET HAS A 2" CRACK IN THE RADIUS OF THE BEND. REPAIR AT NEXT C CHECK C:  MCI.  C-CHECK RO 9/1/2020.  REMOVED AND INSTALLED NEW EXTERNAL POWER SERVICE PANEL, REF CRJ-200 SRM, ENG. DWG. AND MHIRJ REO.  SEE CONTINUATION CARD FOR DETAILS.
